# SDR SWAA2019080835702

- Difficulty date: July 30, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 146A1010
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE CLIP CORRODED AT BS. 807, STR. 26L. / R&R STRINGER CLIP PER SRM & DWG.
